# SDR REXA2013072601424

- Difficulty date: July 26, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 14,048 hours, 8,601 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Slider
- Condition: Chafed
- Location: Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT OTBD TRANSLATING COWL SLIDER CHAFED.  REPAIRED CHAFE DAMAGE ON UPPER RT OTBD TRANSCOWL SLIDER IAW REO 670-78-34-384 AND EO R78023.
